RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 1, Pages 162–168 (Mi de8281)  

Partial Differential Equations

Construction of a semibounded functional for a boundary value problem for nonlinear nonstationary Navier–Stokes equations

V. M. Savchin

Peoples Friendship University of Russia, Moscow

Full text: PDF file (768 kB)

English version:
Differential Equations, 1994, 30:1, 149–155

Bibliographic databases:
UDC: 517.95
Received: 16.09.1992

Citation: V. M. Savchin, “Construction of a semibounded functional for a boundary value problem for nonlinear nonstationary Navier–Stokes equations”, Differ. Uravn., 30:1 (1994), 162–168; Differ. Equ., 30:1 (1994), 149–155

Citation in format AMSBIB
\Bibitem{Sav94}
\by V.~M.~Savchin
\paper Construction of a semibounded functional for a boundary value problem for nonlinear nonstationary Navier--Stokes equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 1
\pages 162--168
\mathnet{http://mi.mathnet.ru/de8281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289801}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 1
\pages 149--155


Linking options:
  • http://mi.mathnet.ru/eng/de8281
  • http://mi.mathnet.ru/eng/de/v30/i1/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:106
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020